Share Facebook


07-18-2012, 01:15 PM   #1
xSophiexx
Senior Member
 
xSophiexx's Avatar
 
Join Date: Jun 2012
Location: Kent, United Kingdom
Rash on Tummy??!

Hiya bit of a strange question.. looking for a bit of advice really.. i have Crohns and am currently on Prednisolone ive been on 60mg and am currently tapering by 5mg a week and am at 40mg and started flaring again. The thing is that as soon as i start 'flaring' i get a small rash just under my belly button?! Its not raised its small red dots.. any ideas what this is?!? Or am i just strange lol. Anyone?
08-15-2012, 07:25 PM   #2
liv
 
Join Date: Mar 2012
Skin conditions are a major part of my Crohn's too so don't feel alone!
I can't tell you exactly what it is but if it happens when you "flare" it's probably just a manifestation of your Crohn's. More importantly I'd look into what you're eating when you get this rash/flare. I'm allergic to kiwis and what you're describing is exactly how my body reacts. if I accidentally have a drink with a small amount of kiwi juice I get a rash on my stomach and my bowels react badly as well.
I was told at a young age I have "sensitive skin" so I wonder if you've been told that before. I also tend to get a lot of skin reactions to my medication, does this happen to you as well? Hope you're feeling better by now! Let me know what your doctor says
08-23-2012, 04:55 PM   #3
ArinMelissa
 
Join Date: Aug 2012
Location: Birmingham, Alabama
I've got Crohn's and started developing itchiness and rashes on my hands and feet about.... 8 months ago or so. After a couple months the itching spread across my tummy. A lot of times when it's itching bad I'll develop these huge hive-y, red bumps across my stomach or back. My dermatologist has no idea but thinks it is probably connected to the disease. I also saw a top-notch allergist who doesn't think it is anything environmental. Long story short- it seems like flares (which can develop with prednisone tapering like you're doing) in my Crohn's may connect to the skin symptoms. You know what works wonders? Zyrtec! One Zyrtec will knock out my skin probs for several days. If yours gets worse, you might give that a shot. Good luck!
Reply

Thread Tools


All times are GMT -5. The time now is 01:37 AM.
Copyright 2006-2017 Crohnsforum.com